# SDR SWIA202054786

- Difficulty date: November 3, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE STGR 19R APPROXIMATELY JUST AFT OF FS 661+90, HAS CORROSION, MARKED.  C-CHECK RO 12/26/2020.  FOUND SUPPORT REMAINING MATERIAL TO BE BEYOND ALLOWABLE DAMAGE LIMITS.  REMOVED AND INSTALLED NEW SUPPORT ANGLE AT STR 19R AT FS 661+90, REF CRJ 900 SRM, DWG AND REO.  COMPLETED FORM M-337.  SEE CONTINUATION CARD FOR DETAILS.
